# SDR QXEA2012081600818

- Difficulty date: August 16, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 13,249 hours, 14,041 cycles
- Engine: Pwc PW150A
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOURESCENT STRIP NEAR DOOR IS LOOSE.  REMOVED LOOSE STRIP, CLEANED AREA AND REINSTALLED WITH NEW TAPE.  RETURNED TO SERVICE.
